# SDR REXA98019

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- System (JASC): 3425 · Integrated Flight System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Hsi
- Stage of operation: TX
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

COMPASS SPLIT, LEFT APPEARS TO BE OFF.  RESET LEFT HSI CIRCUIT BREAKER.  (M)
